MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT; TRANSPAC® IV MONITORING KIT

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT; TRANSPAC® IV MONITORING KIT
Model Number 42648-06
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One (1) used transpac iv monitoring kit was received and evaluated.A tubing separation was observed in the 3" arterial pressure tubing and the safeset port.The cause of the separation was insufficient solvent bond on the tubing.
 
Event or Problem Description
The customer reported the arterial line became disconnected at a junction point during patient use.It was reported that the monitor was able to sense an arterial line disconnection.There was a small amount of blood loss reported but no report of adverse event or delay in critical therapy.
 
Additional Manufacturer Narrative
Subsequent to the initial medwatch, a user facility medwatch was received with additional information.
 
Event or Problem Description
The event occurred during blood pressure monitoring.

Brand Name
TRANSPAC® IV MONITORING KIT
Common Device Name
TRANSPAC® IV MONITORING KIT
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, 22790
MX  22790
MDR Report Key7307640
Report Number9617594-2018-00029
Device Sequence Number19051837
Product Code DRS
UDI-Device Identifier00840619045012
UDI-Public00840619045012
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model Number42648-06
Device Catalogue Number42648-06
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Supplement Date Received by Manufacturer03/26/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight104